# SDR SWAA2017110617601

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 61,438 hours, 35,966 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 233A32023
- Part serial: D00943
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AFT FUEL BOOST PUMP LIGHT CAME ON IN CLIMB. RETURNED TO BASE.   R & R THE NR 1 AFT BOOST PUMP CONTROL PANEL IAW AMM.
